# SDR MALA954361

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Packs
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3132 - DURING THE PREFLIGHT IN DTW, THE EMERGENCY LIGHTS WOULD ONLY ILLUMINATE INTERMITTENTLY.  MAINTENANCE REPLACED THE BATTERY PACKS.  SYSTEM OPERATED SATISFACTORILY.  (W)
